# SDR P5CA0300733

- Difficulty date: January 22, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N922FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22768
- Aircraft time: 72,156 hours, 17,725 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: NONE
- Part serial: NONE
- Condition: Cracked
- Location: 1 R/H Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CRACK ON MAIN ENTRY DOOR 1 R/H, AFT LWR OUTER SKIN EMANATING FROM A FASTENER HEAD COMMON TO VERT. INTERCOSTAL. CRACKED SKIN CUT OUT. DOOR SKIN REPAIR CARRIED OUT IAW SRM 52-10-02, FIG. 9.
